# SDR CALA2017013000202

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 103,576 hours, 16,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT LT MID LAV AND CROSS AISLE IS INOP. FOUND CONNECTION AT LEFT MID LAV AT SIDE WALL DISCONNECTED, SECURED, OPS TEST GOOD REF AMM 33-99-99.
